| Model Number |
0605450 |
| Medical Device Problem Codes |
Fracture (1260); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation and photos were provided for review.Therefore, the investigation is confirmed for the reported deformation issue and identified fracture issue.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0605450 implantable port allegedly experienced fracture and deformation due to compressive stress.The information was received from a single source.This malfunction did not involve a patient as there was no patient contact.Patients' age, weight and gender were not provided.